# SDR ORJA99244

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9661116
- Condition: Unserviceable
- Location: Row 25-28
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - EMERGENCY LIGHTS ROW 25 THROUGH 28, AIRCRAFT RIGHT, WILL NOT TURN OFF.  REMOVED AND REPLACED PACK AT AFT LEFT EMERGENCY EXIT PER MM 33.  OPS CHECK GOOD.  (M)
